Volume 37,Issue 3,2017 Table of Contents

   
Other Issues:  
  

Contents

Maxima of the $Q$-Index for Halin Graphs
  Qi KONG, Ligong WANG and Yong LU
  Published May 15, 2017
  2017,37(3):253-261 [Abstract(1585)]  [View PDF 223.59 K (1122)]
  
The Signless Dirichlet Spectral Radius of Unicyclic Graphs
  Guangjun ZHANG and Weixia LI
  Published May 15, 2017
  2017,37(3):262-266 [Abstract(1472)]  [View PDF 101.43 K (994)]
  
Commutative $L^{*}$-Rings
  Jingjing MA and Yuehui ZHANG
  Published May 15, 2017
  2017,37(3):267-273 [Abstract(1457)]  [View PDF 108.76 K (947)]
  
On the Addition of Two Cubes of Units and Nonunits mod $p^{\alpha}$
  Cuifang SUN and Zhi CHENG
  Published May 15, 2017
  2017,37(3):274-280 [Abstract(1464)]  [View PDF 108.32 K (891)]
  
Coefficient Bounds for a New Subclass of Bi-Univalent Functions Defined by Salagean Operator
  Fan CHEN and Xiaofei LI
  Published May 15, 2017
  2017,37(3):280-298 [Abstract(1482)]  [View PDF 115.70 K (885)]
  
On $\Phi$-$\tau$-Supplement Subgroups of Finite Groups
  Xiaojian MA and Yuemei MAO
  Published May 15, 2017
  2017,37(3):281-289 [Abstract(1352)]  [View PDF 127.68 K (879)]
  
On Transcendental Entire Solutions of Systems of Complex Differential-Difference Equations
  Manli LIU and Lingyun GAO
  Published May 15, 2017
  2017,37(3):299-306 [Abstract(1572)]  [View PDF 111.80 K (855)]
  
Estimates for the Lower Order Eigenvalues of Elliptic Operators in Weighted Divergence Form
  Yanli LI and Feng DU
  Published May 15, 2017
  2017,37(3):307-316 [Abstract(1450)]  [View PDF 123.19 K (816)]
  
Weighted Estimates for the Iterated Commutators of\\ Multilinear Operators with Mild Regularity Kernels
  Jie SUN and Xianliang SHI
  Published May 15, 2017
  2017,37(3):317-324 [Abstract(1440)]  [View PDF 126.42 K (835)]
  
Zero Products and Finite Rank of Toeplitz Operators on the Harmonic Bergman Space
  Qian DING, Yinyin HU, Liu LIU and Yufeng LU
  Published May 15, 2017
  2017,37(3):325-334 [Abstract(1505)]  [View PDF 120.68 K (954)]
  
Complete Manifolds with Harmonic Curvature and Finite $L^p$-Norm Curvature
  Haiping FU, Pingping DAN and Shulin SONG
  Published May 15, 2017
  2017,37(3):335-344 [Abstract(1471)]  [View PDF 132.20 K (778)]
  
A Class of Multivariate Hermite Interpolation of Total Degree
  Zhongyong HU, Zhaoliang MENG and Zhongxuan LUO
  Published May 15, 2017
  2017,37(3):345-350 [Abstract(1351)]  [View PDF 96.16 K (848)]
  
Gradient Based Iterative Solutions for Sylvester-Conjugate Matrix Equations
  Hailong SHEN, Cheng PENG, Xinhui SHAO and Tie ZHANG
  Published May 15, 2017
  2017,37(3):351-366 [Abstract(1496)]  [View PDF 555.48 K (920)]
  
Augmented Lagrangian Alternating Direction Method for Tensor RPCA
  Ruru HAO and Zhixun SU
  Published May 15, 2017
  2017,37(3):367-378 [Abstract(1563)]  [View PDF 436.30 K (1179)]